Program

ACB 2017 Program

There will be 2 AFOB-EFB Joint Sessions and 11 parallel sessions at the congress. The program is designed to be condesed into 2 full days but there are many breaking time in between where you can catch up with your friends and meet new friends from the participants over the world. Also it is a good chance to meet our famous plenary lectures, keynote and invited speakers easily at ACB 2017. 

Please note that the detail of the plenary lectures, keynote and invited speakers will be in the "speaker window". It will be interesting to know what are their topic of presentations at ACB 2017. 

 

As now we have more invited speakers

 

 

Download Program

 Day 1 : 23rd July 2017     
14.00-17.00  Conference Registration                                                                     
17.00-19.00  Dinner at Kosa Hotel (only international participants)
 

**Plenary speaker 40 min., Keynote speaker 30 min., Invited speaker 20 min., Oral presentation 15 min.


 Day 2 : 24th July 2017
07.30-08.45 Conference Registration
08.45-09.00 Opening Session (Ball room l & ll)
09.00-09.40 Plenary Lecture I: Professor Dr. Sang Yup Lee, KAIST, Korea 
09.40-10.20 Plenary Lecture II: Dr. Chaya Chandavasu, PTT Global Chemical Public Company Limited,Thailand
10.00   Coffee Break will be served
10.20-11.00 Plenary Lecture III: Professor Dr. Guoping Zhao, Chinese Academy of  Sciences, China
11.00-11.40 Plenary Lecture IV: Professor Dr. Roland Wohlgemuth, European Federation of Biotechnology
11.40-12.00 Photo session
12.00-13.00 Lunch
13.00-14.00 Poster Session (Ball room III)
14.00-15.30
(90 min)



Parallel sessions (6 rooms)
  Ball Room I   Ball Room II Meeting Room I Meeting Room II Meeting Room III  Meeting Room IV

AFOB-EFB joint session I on “Enzyme/biocatalysis”

Keynote speaker:
   Prof. Jung Bae Kim
   
Invited speakers:
Prof. Patrick Shahgaldian

Prof. Francisc Peter

Bioenergy & biorefinery “Sustainable Biorefinery for Secondary Products”

Invited speakers
  Prof. Shu-Yii Wu
  
  Prof. Suraini Abd Aziz 

Young Scientist

Keynote speaker:
Prof. Min Kyu Oh

 

 


Bioprocess & Bioseparation

Chair: Prof. Sarote Sirisansaneeyakul

Co-chair: Prof. Feng Wu Bai

Invited speakers:

Prof. Yoon Mo Koo

Prof. Virendra Swarup Bisaria

Nanobiotechnology, biosensor & biochips

Keynote speaker:
Prof. Chunhai Fan

Invited speaker
Prof. Zongqiang Cui

Biopharmaceutical and Medical Biotechnology

Invited speaker:

Prof. Prasit Palittaponkarnpim
 
Prof. Guanghui Ma
 
Prof. Masahiro Goro
 
15.30-16.00  Coffee Break 

16.00-18.00 (120 min)

AFOB-EFB joint session I on “Enzyme/biocatalysis”

Keynote speaker:

Prof. Magali Remaud-Simeon

Invited speakers:

Prof. Dr.Pimchai Chaiyen

Prof. Dietmar Haltrich

 

Bioenergy & biorefinery 

“Sustainable Biorefinery for Secondary Products”

Invited speakers:

Prof. Akihiro Kondo

Prof. Yen-Han Lin

Young Scientist

Invited speakers:

Prof. Quanfeng Liang

Prof. Benjamas Cheirsilp

 

Bioprocess & Bioseparation

Invited speakers:

Prof. Zongbao (Kent) Zhao

Prof. Joseph auresenia

Agricultural and Food Biotechnology

Invited speakers:

Prof. Sirirat Rengpipat

Prof. Chartchai Kanongnuch

Biopharmaceutical and Medical Biotechnology

Invited speaker:

Prof. Chi Tai Yeh
 
Prof. Watanalai Panbangred
18.00-20.30  Welcome Reception and Dinner (Thai performance)


 **Plenary speaker 40 min., Keynote speaker 30 min., Invited speaker 20 min., Oral presentation 15 min.


 Day 3 : 25th July 2017
09.00-10.30        Ball Room I  Ball Room Il
 Keynote speakers (3 persons)
   -  Prof. Ivo Frebort, EFB
   -  Prof. Feng-Wu Bai,China
   -  Prof. Kalidas Shetty, USA
 Keynote speakers (3 persons)
     - Prof. Jeong-Woo Choi, Korea 
     - Prof. Wen-Yih Chen, Taiwan
     - Prof. Teruyuki Nagamune,Japan
10.30-11.00   Coffee Break & Networking

Room Fah mmui 1-2 

AFOB executive board meeting

11.00-12.00 Poster Display (Ball Room III)
12.00-13.00 Lunch & Poster display coffee break and lunch will be served
13.00-15.00
(120 min) 
 Parallel sessions (6 rooms)
Ball Room I Ball Room II   Meeting Room I   Meeting Room II  Meeting Room III  Meeting Room IV
 System and Synthetic Biotechnology

Invited speaker
:
 
Prof. Ki Jun Jeong

Bioprocess &
Bioseparation 

Invited speakers

Prof. Cheng-Kang Lee

Prof. He Huang

Prof. Kyuya Nakagawa

AFOB-EFB joint session II on "Plant Biotechnology"

Invited speakers:

Prof. Karel Dolezal

Prof. Huynh Huu Duc

Young Scientist II

Invited speaker:

Prof. Quanfeng Liang

Tissue Engineering and Biomaterials

Invited speakers:

Prof. Yu Chen Hu

Prof. Chao Ling Yao

 Environmental Biotechnology

Invited speakers:

Prof. Dr. Habil Philippe F.-X-Corvini

Prof. Pawinee Chaiprasert

15.00-15.30  Coffee Break
15.00-17.00
(120 min)



 Ball Room I  Ball Room II Meeting Room I   Meeting Room II  Meeting Room III Meeting Room IV
 System and Synthetic Biotechnology

Invited speaker
:
 
Prof. Liu Tianggang

Bioprocess &
Bioseparation

Invited speakers:

Prof. Zhanglin Lin

Prof. Madihah Md. Salleh

 AFOB-EFB joint session II
on “Plant Biotechnology”
 
Invited speakers:

Prof. Ondrej Novak

Prof. Bui Chi Buu

Young Scientist III

Invited speaker:

Prof. Noriho Kammiya

 Tissue Engineering and Biomaterials

Invited speaker:

Prof. I-Ming Chu

Bioeducation & Biobusiness

Invited speaker & Oral presentation

16.30-17.00  Closing Remarks and Award presented
18.00-20.00  Farewell Dinner (only international participants)
 
 Day 4 :  26th July 2017
06.00-17.00   Route 1: Visit Vientiane, Laos (Please check your visa before applying)
  Route 2: Visit Phanom Rung Historical Park (Prasat Hin Phanom Rung) at Buriram province                    
17.00-19.00  Travel back to Khon Kaen


 Day 5 : 27th July 2017
06.00-08.00  Giving food to the monks at Buddhist temples                                                
09.00-11.30  Visit Wat Nong Wang (the biggest temple in Khon Kaen)
12.00-13.30 Lunch
14.00
 Travel to Khon Kaen Airport